MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1007/s11845-009-0348-y

Медицинская библиотека · Irish journal of medical science · 2009

Remitting seronegative symmetrical synovitis with pitting oedema associated with rifampicin.

Smyth D, Rehman R, Remund K, Egan J

Клинический случайСтатьяПеревод в очереди

Аннотация

BACKGROUND

Remitting seronegative symmetrical synovitis with pitting oedema (RS3PE syndrome) is a very rare condition incorporating a tenosynovitis of the hands and wrists, as well as the feet, ankles and shoulders. The aetiology of RS3PE syndrome is unknown, although it has been linked with infectious agents (including mycobacteria), other rheumatological conditions, HLA serotypes and malignancies.

CASE: This report examines the case of a 72-year-old man with a heart transplant and infected knee prosthesis, who developed RS3PE syndrome after introducing antibiotic treatment with rifampicin. His symptoms resolved with cessation of this agent.

CONCLUSIONS

This case demonstrates a possible direct aetiological link between rifampicin and RS3PE.

Для цитирования: Smyth D, Rehman R, Remund K, Egan J. Remitting seronegative symmetrical synovitis with pitting oedema associated with rifampicin.. Irish journal of medical science. 2009. DOI: 10.1007/s11845-009-0348-y.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.